MAUDE Adverse Event Report: Stryker Endoscopy-San Jose 90-S XL; electrosurgical, cutting & coagulation & accessories

Stryker Endoscopy-San Jose 90-S XL; electrosurgical, cutting & coagulation & accessories
Catalog Number 0279351103
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that during the hip joint surgery, the metal tip of the radiofrequency ablation electrode fell into the patient's body.The doctor spent about two hours searching under the microscope during the surgery, but failed.Afterwards, an incision was made to search, but it was still not found.The electrode patch is embedded in the body and cannot be removed.

Brand Name
90-S XL
Common Device Name
electrosurgical, cutting & coagulation & accessories
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key25784030
Report Number0002936485-2026-00461
Device Sequence Number18829594
Product Code GEI
UDI-Device Identifier07613327056976
UDI-Public(01)07613327056976(17)270404(10)25094AE2
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0279351103
Device Lot Number25094AE2
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date07/10/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown